The pharmacy said they came from a different distributor. I had the yellow ones at first they worked great. These I don't go to sleep as quickly and I don't sleep all night. I might as well be not taking anything.
Sometimes Elavil can cause restlessness. If they don't work like they used to, maybe your doctor can increase the dosage. It also depends on the mg. I'm sure your pharmacist is right. It's just a different manufacturer. Contact your doctor to see if you are on the right dosage and maybe try taking them a little earlier than scheduled. Be sure to ask your doctor about changing the time you take this medication. Lack of sleep can be so frustrating, I'm up and down every few hours. But that's a different story. Elavil is one of those medications that builds up in your system over time. It's just my opinion that you may need to up the dosage.
Good luck and hope you get some sleep!
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 1 answer
Posted 16 Jan 2012 • 1 answer
Posted 28 May 2012 • 1 answer
Posted 11 Nov 2016 • 0 answers
Posted 17 days ago • 0 answers